# SDR CALA2016091500654

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 103,374 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, CEILING, ISLE ABOVE 45ABC. CYCLED CABIN EMERGENCY LIGHT SWITCH. OPS CHECKED GOOD.
